A certain dense set in the space of smooth dynamical systems
Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2276-2277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_12_a21,
author = {V. M. Millionshchikov},
title = {A certain dense set in the space of smooth dynamical systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2276--2277},
year = {1975},
volume = {11},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_12_a21/}
}
V. M. Millionshchikov. A certain dense set in the space of smooth dynamical systems. Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2276-2277. http://geodesic.mathdoc.fr/item/DE_1975_11_12_a21/